Families of Gauss indicatrices on smooth surfaces in pseudo-spheres in the Minkowski 4-space

Farid Tari

Journal of Singularities
volume 1 (2010), 116-133

Received 13 April 2010. Received in revised form 9 August 2010.

DOI: 10.5427/jsing.2010.1h

Add a reference to this article to your citeulike library.


We study families of Gauss indicatrices on surfaces in pseudo-spheres in the Minkowski 4-space and obtain the generic local models of the configurations of the foliations determined by the fibres of their principal curvatures functions.


Binary differential equations, Gauss indicatrices, hyperbolic space, Minkowski space, spacelike surfaces, singularities, de Sitter space, timelike surfaces, versal unfoldings

Mathematical Subject Classification:

53A35, 53B30, 58K05, 34A09

Author(s) information:

Farid Tari
Department of Mathematical Sciences
Durham University, Science Laboratories
South Road, Durham DH1 3LE, UK
email: farid.tari@durham.ac.uk